Alert archive / Florida / Coastal Flood Statements in 2020
Coastal Flood Statement 8, NWS Miami, FL
NWS Miami, FL issued this coastal flood statement at Sep 21, 2020, 2:55 AM EDT for Broward County, Miami-Dade County, Palm Beach County, Florida. It took effect at Sep 21, 2020, 8:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 21, 2020, 2:55 AM EDT (06:55 UTC)
- In effect from
- Sep 21, 2020, 8:00 PM EDT
- Expired
- Sep 21, 2020, 2:00 PM EDT
- In force
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Miami-Dade County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 59 km from the middle of the area, began a volume at 06:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 6.9 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 932 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
965 WHUS42 KMFL 210655 CFWMFL Coastal Hazard Message National Weather Service Miami FL 255 AM EDT Mon Sep 21 2020 FLZ168-220200- /O.CAN.KMFL.CF.S.0007.000000T0000Z-200923T0000Z/ /O.NEW.KMFL.CF.Y.0003.200921T0655Z-200922T0000Z/ /O.NEW.KMFL.CF.S.0008.200922T0000Z-200923T0000Z/ /O.EXT.KMFL.SU.Y.0007.000000T0000Z-200924T0000Z/ /O.EXT.KMFL.RP.S.0046.000000T0000Z-200926T0000Z/ Coastal Palm Beach- 255 AM EDT Mon Sep 21 2020 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY... ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH FRIDAY EVENING... ...COASTAL FLOOD STATEMENT FROM THIS EVENING THROUGH TUESDAY EVENING... * WHAT...For the High Surf Advisory, large breaking waves of 6 to 11 feet in the surf zone. For the Coastal Flood Advisory, minor coastal flooding. For the High Rip Current Risk, dangerous rip currents. For the Coastal Flood Statement, isolated minor coastal flooding expected. * WHERE...Coastal Palm Beach County. * WHEN...For the High Surf Advisory, until 8 PM EDT Wednesday. For the Coastal Flood Advisory, until 8 PM EDT this evening. For the High Rip Current Risk, through Friday evening. For the Coastal Flood Statement, from this evening through Tuesday evening. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-220200- /O.CAN.KMFL.CF.S.0007.000000T0000Z-200923T0000Z/ /O.NEW.KMFL.CF.Y.0003.200921T0655Z-200922T0000Z/ /O.NEW.KMFL.CF.S.0008.200922T0000Z-200923T0000Z/ /O.EXT.KMFL.RP.S.0046.000000T0000Z-200925T0000Z/ Coastal Broward-Coastal Miami-Dade- 255 AM EDT Mon Sep 21 2020 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH THURSDAY EVENING... ...COASTAL FLOOD STATEMENT FROM THIS EVENING THROUGH TUESDAY EVENING... * WHAT...For the Coastal Flood Advisory, minor coastal flooding. For the High Rip Current Risk, dangerous rip currents. For the Coastal Flood Statement, isolated minor coastal flooding expected. * WHERE...Coastal Broward and Coastal Miami-Dade Counties. * WHEN...For the Coastal Flood Advisory, until 8 PM EDT this evening. For the High Rip Current Risk, through Thursday evening. For the Coastal Flood Statement, from this evening through Tuesday evening. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
1 follow-up statement
053 WHUS42 KMFL 211800 CFWMFL Coastal Hazard Message National Weather Service Miami FL 200 PM EDT Mon Sep 21 2020 FLZ168-220200- /O.CAN.KMFL.CF.S.0008.200922T0000Z-200923T0000Z/ /O.EXT.KMFL.CF.Y.0003.000000T0000Z-200923T0000Z/ /O.CON.KMFL.SU.Y.0007.000000T0000Z-200924T0000Z/ /O.CON.KMFL.RP.S.0046.000000T0000Z-200926T0000Z/ Coastal Palm Beach- 200 PM EDT Mon Sep 21 2020 ...COASTAL FLOOD ADVISORY NOW IN EFFECT UNTIL 8 PM EDT TUESDAY... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY EVENING... * WHAT...For the High Surf Advisory, large breaking waves of 6 to 11 feet in the surf zone. For the Coastal Flood Advisory, minor coastal flooding. For the High Rip Current Risk, dangerous rip currents. * WHERE...Coastal Palm Beach County. * WHEN...For the High Surf Advisory, until 8 PM EDT Wednesday. For the Coastal Flood Advisory, until 8 PM EDT Tuesday. For the High Rip Current Risk, through Friday evening. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-220200- /O.CAN.KMFL.CF.S.0008.200922T0000Z-200923T0000Z/ /O.EXT.KMFL.CF.Y.0003.000000T0000Z-200923T0000Z/ /O.CON.KMFL.RP.S.0046.000000T0000Z-200925T0000Z/ Coastal Broward-Coastal Miami-Dade- 200 PM EDT Mon Sep 21 2020 ...COASTAL FLOOD ADVISORY NOW IN EFFECT UNTIL 8 PM EDT TUESDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY EVENING... * WHAT...For the Coastal Flood Advisory, minor coastal flooding. For the High Rip Current Risk, dangerous rip currents. * WHERE...Coastal Broward and Coastal Miami-Dade Counties. * WHEN...For the Coastal Flood Advisory, until 8 PM EDT Tuesday. For the High Rip Current Risk, through Thursday evening. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this coastal flood statement went out at Sep 21, 1:47 AM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Sep 21, 1:47 AM EDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Miami FL
147 AM EDT Mon Sep 21 2020
.Aviation...
Bouts of sub-VFR conditions and gusty winds through much of the
period as a frontal boundary passes through the region. Vsbys and
cigs should improve late afternoon into the evening as showers and
storms shift south. Winds will pick up with gusts of 25 to 30 kts
possible.
&&
.Prev Discussion... /issued 335 PM EDT Sun Sep 20 2020/
Short Term (Now through Monday)...
This Afternoon...
A complex pattern evolving today, with several features/impacts
to discuss. First, there is a notable mesoscale low, currently WNW
of Lake Okeechobee, which is evident in latest visible satellite
imagery. While model guidance has been somewhat disparate
regarding this feature, A SW track is forecast to occur, which
should bring the meso-low over near the western interior and
eventually into the Gulf waters. As this progression takes place
this afternoon, a broad surface trough is forecast to develop over
South Florida this afternoon. This isobaric gradient (trough)
becomes induced by both the relative convergent cyclonic wind flow
accompanying the meso-low as well as sufficient differential
heating that takes place, as portions of the interior are forecast
to reach up into the lower to mid 90s this afternoon. The
environment is characterized by deep tropical moisture (2.0-2.3
PWI) and weak steering flow (850-300 hPa mean winds < 5 kts).
Areas where high theta-e air intercepts localized sea-breeze
convergent wind maxima will be favorable for deep convection, of
which may be capable of producing torrential rainfall and strong
wind gusts. For this afternoon, the signal for highest storm
potential is presently over the interior, though activity is
forecast to increase over the Atlantic metros late this afternoon
and into the evening.
Tonight Through Monday...
The concern for heavy rainfall and flooding lingers overnight into
Monday morning. A vigorous shortwave impulse is forecast to
propagate from north to south, around the eastern portion of 500 hPa
anticyclone located in the Gulf of Mexico. A frontal boundary is
attendant with this feature, oriented across south central Florida
with a gradual southerly propagation. A narrow NE convergent wind
field exists ahead of this boundary. Additionally, a swath of high
precipitable water congeals over the Atlantic waters/metros Monday
morning. Higher boundary layer wind speeds associated with the
tightening pressure gradient will yield impressive moisture fluxes,
likely resulting in showers/thunderstorms over the Atlantic waters
overnight and into the morning. This activity may propagate into the
metros, which could present a localized flooding threat.
Furthermore, RAP prognostic data is parsing SFC-3km bulk shear
values of 15-20 kts. This could favor strong bowing segments, which
may be further enhanced by the uptick in synoptic wind speeds.
Therefore, the main impacts of concern tonight into Monday are
strong wind gusts and localized flooding.
Temperatures will be uncomfortable this afternoon, with max
temperatures in the lower to mid 90s across the region. Some relief
is anticipated for Monday, likely owing to widespread cloud cover
tomorrow morning as well as advection of a slightly cooler maritime
airmass. High temperatures for Monday are forecast to be in the mid
to upper 80s across the region.
Long Term (Tuesday through Sunday)...
A drier air mass will move into the region for Tuesday and
Wednesday as high pressure continues to build in from the north.
At the same time, Hurricane Teddy will interact with the frontal
boundary well off to the northeast in the Atlantic. This will help
to continue the strong pressure gradient over South Florida which
will allow for the gusty conditions to continue throughout the
day on Tuesday. There will be a slight chance of showers as
enough lower level moisture will remain in place, however, any
shower that does develop will be fast moving and rather shallow.
The pressure gradient across the region will begin to decrease on
Wednesday and the dry air mass will remain in place. A slight
chance of showers cannot be ruled out during the day on Wednesday
as enough low level moisture still will be in place. Temperatures
during this time frame will be in the mid 80s across the east
coast metro areas to around 90 across the interior sections.
On Thursday, the weather pattern begins to change as the latest
computer model guidance show a mid level disturbance over the
central portion of the country beginning to interact with Tropical
Storm Beta in the western Gulf of Mexico. This interaction will
help to draw the frontal boundary in the Florida Straits back
northward slowly as a warm front as the mid level disturbance
moves eastward. This will allow for additional moisture to return
to the region which will increase the chances of showers and
thunderstorms from Thursday through the end of the week. The
timing of this frontal boundary moving northward is still
uncertain as the ECMWF is a bit slower then then GFS is. The
slower solution would delay the onset of increased chances of
showers and thunderstorms. With the increased amount of moisture,
locally strong convection could lead to heavy rainfall and gusty
towards the end of the week and into next weekend. This will
continue to be monitored as the week progresses.
Marine...
An approaching frontal boundary will result in an uptick in winds
speeds over the Atlantic waters. A surge of moisture will advance
ahead of the front tomorrow as well, which will increase the chance
for showers and storms across the region, mainly overnight into
Monday morning. Breezy NE winds in association with the front will
phase with swell emanating from Hurricane Teddy to produce hazardous
seas beginning this afternoon. The highest swell and wave heights
are forecast to be over the Palm beach waters initially, but will
protrude southward into Broward/Miami-Dade waters as well. Given the
aforementioned conditions, a Small Craft Advisory is currently in
effect. There could be periods where wind speeds meet gale force
criteria, however this does not currently merit a Gale Watch. Will
monitor and update as necessary.
Beach Forecast...
NE swell off the Atlantic coast will be increasing across the
Atlantic waters through at least the middle of this week allowing
for an elevated risk of rip currents to persist, with the highest
risk along the Palm Beach coastline. Therefore, a High Surf Advisory
is in effect for the beaches of Palm Beach County and a High Risk of
Rip Currents in effect for the east coast beaches of South Florida.
Astronomically higher than normal tides may result in minor coastal
flooding along coastal Miami-Dade, Broward, and Palm Beach counties
and isolated minor coastal flooding in Collier County through Sunday
evening. Considering this risk, a Coastal Flood Advisory is in
effect for the Atlantic coast and a Coastal Flood Statement in
effect for the beaches of Collier County.
&&
.Preliminary Point Temps/PoPs...
West Palm Beach 85 75 86 75 / 60 10 20 10
Fort Lauderdale 85 77 86 77 / 60 20 20 10
Miami 86 76 87 76 / 60 20 20 10
Naples 88 72 89 72 / 40 10 10 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Tuesday evening for FLZ168-172-173.
High Surf Advisory until 8 PM EDT Tuesday for FLZ168.
AM...Small Craft Advisory until 8 PM EDT Tuesday for AMZ610-650-651-
670-671.
Small Craft Advisory until 8 PM EDT Tuesday for AMZ630.
GM...Small Craft Advisory until 8 PM EDT Tuesday for GMZ656-657-676.
&&
Aviation...02/RAGHazardous weather outlook, Sep 20, 4:52 PM EDT, 10 hours 3 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 452 PM EDT Sun Sep 20 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 210900- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 452 PM EDT Sun Sep 20 2020 ...Localized Flooding Possible Tonight... ...Hazardous Marine Conditions... ...High Risk of Rip Current Risk along Atlantic Coast... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Rip currents: A high risk of rip currents exists along the Atlantic beaches of South Florida. Beach erosion is possible along the Atlantic and high surf is forecast along the Palm Beaches. Coastal Flooding: Minor flooding of coastal locations is possible, particularly around the times of high tide due to astronomically higher tides. Thunderstorms: A few thunderstorms are possible across South Florida this evening. Lightning and locally excessive rainfall are the primary hazards. Strong wind gusts and funnel clouds are possible with a strong storm or two this evening. Waterspouts: A few waterspouts are possible today for all the local South Florida waters. Wind: Strong thunderstorms today could produce wind gusts to 50 mph. Increasing northeasterly winds of 20 to 25 knots with gusts to gale force this evening into tonight will pose hazardous marine conditions across all the South Florida waters. Flooding: Heavy rainfall from thunderstorms could lead to flooding, particularly in urbanized and poorly drained areas in the east coast metro areas this evening and tonight. Areas that drain to local bodies of water may also experience slower than normal drainage around the times of high tide due to the astronomically higher tides. Waves: Incoming swell and increasing winds will allow seas in the Atlantic to build to 7 to 12 feet, mainly over the Palm Beach coastal waters. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY The frontal boundary will push across the area on Monday with showers and thunderstorms capable of producing strong wind gusts, torrential rainfall, localized flooding, and lightning. Hazardous marine and beach conditions will linger through the week, particularly in the Atlantic. Thunderstorm chances return to the forecast later in the week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather and flooding to the National Weather Service forecast office in Miami while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Sep 20, 10:56 PM EDT, 3 hours 59 minutes before
Special Weather Statement National Weather Service Miami FL 1056 PM EDT Sun Sep 20 2020 FLZ067-068-168-210345- Coastal Palm Beach County FL-Inland Palm Beach County FL- Metro Palm Beach County FL- 1056 PM EDT Sun Sep 20 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PALM BEACH COUNTY UNTIL 1145 PM EDT... * At 1056 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Golden Lakes, or near Wellington, moving south at 20 mph. * Winds in excess of 45 mph and funnel clouds possible with this storm. * Locations impacted include... West Palm Beach, Boynton Beach, Delray Beach, Wellington, Palm Beach Gardens, Lake Worth, Riviera Beach, Palm Beach, Juno Beach, Ocean Ridge, Greenacres, Royal Palm Beach, Palm Springs, North Palm Beach, Lantana, Lake Park, Atlantis, Haverhill, Cloud Lake and Palm Beach International Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2687 8027 2686 8002 2644 8005 2647 8038 TIME...MOT...LOC 0256Z 006DEG 18KT 2673 8017 CWC
Special weather statement, Sep 20, 11:52 PM EDT, 3 hours 3 minutes before
Special Weather Statement National Weather Service Miami FL 1152 PM EDT Sun Sep 20 2020 FLZ067-068-072-168-210430- Coastal Palm Beach County FL-Metro Broward County FL- Inland Palm Beach County FL-Metro Palm Beach County FL- 1152 PM EDT Sun Sep 20 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY UNTIL 1230 AM EDT... * At 1152 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Palm Springs, or over Lake Worth, moving southwest at 20 mph. * Winds in excess of 45 mph and funnel clouds possible with this storm. * Locations impacted include... West Palm Beach, Boca Raton, Deerfield Beach, Boynton Beach, Delray Beach, Wellington, Lake Worth, Palm Beach, Ocean Ridge, Coconut Creek, Greenacres, Palm Springs, Lantana, Atlantis, Haverhill, Cloud Lake, Mission Bay, Palm Beach International Airport, Boca Pointe and Boca Del Mar. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Funnel clouds occasionally touch down and produce tornadoes or waterspouts. Move indoors and stay away from windows. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2675 8012 2664 7995 2630 8015 2645 8040 TIME...MOT...LOC 0352Z 034DEG 17KT 2664 8009 RAG
Special weather statement, Sep 21, 12:33 AM EDT, 2 hours 22 minutes before
Special Weather Statement National Weather Service Miami FL 1233 AM EDT Mon Sep 21 2020 FLZ067-068-071-072-168-172-210515- Inland Broward County FL-Coastal Broward County FL- Coastal Palm Beach County FL-Metro Broward County FL- Inland Palm Beach County FL-Metro Palm Beach County FL- 1233 AM EDT Mon Sep 21 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 115 AM EDT... * At 1232 AM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Kings Point, or near Delray Beach, moving southwest at 10 mph. * Winds in excess of 45 mph and funnel clouds possible with this storm. * Locations impacted include... Coral Springs, Pompano Beach, Boca Raton, Deerfield Beach, Boynton Beach, Delray Beach, Lighthouse Point, Highland Beach, Ocean Ridge, Coconut Creek, Parkland, Hillsboro Beach, Loxahatchee NWR, Mission Bay, Boca Pointe, Boca Del Mar, Hamptons At Boca Raton, Village Of Golf, Whisper Walk and Godfrey Road. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Funnel clouds occasionally touch down and produce tornadoes or waterspouts. Move indoors and stay away from windows. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2655 8026 2653 8002 2626 8004 2630 8036 TIME...MOT...LOC 0432Z 033DEG 10KT 2646 8014 Weinman
Local storm report, Sep 21, 12:34 AM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1234 AM EDT MON SEP 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM MARINE TSTM WIND 11 SE BRIGHTON SEMINOLE 26.96N 80.94W
09/20/2020 M45 MPH AMZ610 FL MESONET
A MARINE THUNDERSTORM WIND GUST OF 45 MPH / 39 KNOTS
WAS MEASURED BY THE SFWMD MESONET SITE L005 LOCATED OVER
THE WESTERN END OF LAKE OKEECHOBEE. THIS WIND GUST WAS
ASSOCIATED WITH THE THUNDERSTORMS OUTFLOW BOUNDARY.
&&
EVENT NUMBER MFL2000196
WEINMANSpecial weather statement, Sep 21, 1:15 AM EDT, 1 hour 40 minutes before
Special Weather Statement National Weather Service Miami FL 115 AM EDT Mon Sep 21 2020 FLZ067-068-071-072-168-172-210600- Inland Broward County FL-Coastal Broward County FL- Coastal Palm Beach County FL-Metro Broward County FL- Inland Palm Beach County FL-Metro Palm Beach County FL- 115 AM EDT Mon Sep 21 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 200 AM EDT... * At 115 AM EDT, National Weather Service meteorologists were tracking gusty showers along a line extending from 6 miles northwest of Parkland to near Hillsboro Beach. Movement was southwest at 15 mph. * Winds in excess of 45 mph and funnel clouds possible with these showers. * Locations impacted include... Fort Lauderdale, Hollywood, Coral Springs, Pompano Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach, Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea, Lauderhill, Weston, Coconut Creek, Oakland Park, North Lauderdale, Lauderdale Lakes and Dania Beach. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with these shower, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Funnel clouds occasionally touch down and produce tornadoes or waterspouts. Move indoors and stay away from windows. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2610 8061 2601 8002 2635 7989 2643 8036 TIME...MOT...LOC 0515Z 028DEG 12KT 2636 8033 2630 8003 RAG
Local storm report, Sep 21, 2:15 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
215 AM EDT MON SEP 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM NON-TSTM WND GST 2 ESE LAKE WORTH 26.61N 80.03W
09/21/2020 M44 MPH AMZ650 FL BUOY
A WIND GUST OF 44 MPH / 38 KNOTS WAS
MEASURED BY BUOY STATION LKWF1 LAKE WORTH
PIER, FL.
&&
WEINMANThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 8:37 PM EDT | Special Weather Statement | MFL | Broward | 53 min |
| Sep 20, 8:47 PM EDT | Special Weather Statement | MFL | Hendry | 43 min |
| Sep 20, 8:48 PM EDT | Coastal Flood Statement | MFL | Broward, Miami-Dade, Palm Beach | 6 hr |
| Sep 20, 9:28 PM EDT | Special Weather Statement | MFL | Hendry | 62 min |
| Sep 20, 9:33 PM EDT | Special Marine Warning | MFL | 57 min | |
| Sep 20, 10:20 PM EDT | Special Weather Statement | MFL | Palm Beach | 40 min |
| Sep 20, 10:56 PM EDT | Special Weather Statement | MFL | Palm Beach | 49 min |
| Sep 20, 11:28 PM EDT | Special Marine Warning | MFL | 62 min | |
| Sep 20, 11:33 PM EDT | Special Marine Warning | MFL | 36 min | |
| Sep 20, 11:52 PM EDT | Special Weather Statement | MFL | Palm Beach | 38 min |
| Sep 21, 12:33 AM EDT | Special Weather Statement | MFL | Broward | 42 min |
| Sep 21, 1:15 AM EDT | Special Weather Statement | MFL | Broward | 45 min |
| Sep 21, 1:39 AM EDT | Special Marine Warning | MFL | 39 min | |
| Sep 21, 2:45 AM EDT | Wind Advisory | MFL | Broward, Miami-Dade, Palm Beach | 23 hr |
| Sep 21, 2:55 AM EDT | Coastal Flood Advisory | MFL | Broward, Miami-Dade, Palm Beach | 4 days |
| Sep 21, 4:14 AM EDT | Gale Watch | MFL | 10 hr | |
| Sep 21, 4:14 AM EDT | Gale Warning | MFL | 22 hr | |
| Sep 21, 4:14 AM EDT | Small Craft Advisory | MFL | 4 days | |
| Sep 21, 5:12 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 2 hr |
| Sep 21, 5:53 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 112 min |
| Sep 21, 7:52 AM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 4 hr |
| Sep 21, 8:00 AM EDT | Special Weather Statement | MFL | Broward | 15 min |
| Sep 21, 8:42 AM EDT | Special Weather Statement | MFL | Broward | 33 min |
| Sep 21, 9:23 AM EDT | Areal Flood Advisory | MFL | Broward | 3 hr |
| Sep 21, 11:37 AM EDT | Special Marine Warning | MFL | 53 min | |
| Sep 21, 12:07 PM EDT | Special Marine Warning | MFL | 23 min | |
| Sep 21, 12:25 PM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| Sep 21, 12:38 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Sep 21, 2:28 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Sep 21, 3:46 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 119 min |
Nearby
Coastal Flood Statements in Florida, 2020Every coastal flood statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.